Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and muscle building
Feb 19, 2014

Hi doctor ive been hiv+ since march 2011 and my cd4 count was just above 200 last tests (june 2013) showd that i have undetectable virul load and cd4 count of about 800 now feb. 2014 i want to start gym and build muscle is it safe. cos i read some were that using tribuss(atripla) can cause acid build up in the muscles. I tolarate the medication very well without side effects but when I started I used to feel like I smoked weed 2hours after taking pills but i dont feel like that anymore. so can i start building muscles cos i only weigh 60 and im 27 and about 1,7m tall ? i see most guys my height are bigger so i want to build. also i never had any serious illness ever since i started treatment except flu a while back lasted only a week cos i eat lots oranges.

Response from Dr. Young

Hello and thanks for posting.

There's no particular reason why you can't exercise while taking Atripla (Tribuss). Lactic acidosis is an extremely rare side effect- one mostly seen in the early days of treatment, with medications other than the ones fond in Atripla.

Glad you're over the flu. I don't think it's because of the oranges though.

BY



Previous
3 Weeks pregnant on Atripla
Next
Ways to detox liver naturally

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement